RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 551–559 (Mi tvp2386)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a class of stochastic equations with partial derivatives

Ya. I. Belopol'skaya, Z. I. Nagolkina

Kiev

Abstract: The article deals with a new method of construction of a stochastic process. We prove that under certain conditions this process is a solution of a stochastic equation with partial derivatives.

Full text: PDF file (552 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 592–600

Bibliographic databases:

Received: 04.03.1980

Citation: Ya. I. Belopol'skaya, Z. I. Nagolkina, “On a class of stochastic equations with partial derivatives”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 551–559; Theory Probab. Appl., 27:3 (1983), 592–600

Citation in format AMSBIB
\Bibitem{BelNag82}
\by Ya.~I.~Belopol'skaya, Z.~I.~Nagolkina
\paper On a~class of stochastic equations with partial derivatives
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 551--559
\mathnet{http://mi.mathnet.ru/tvp2386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673926}
\zmath{https://zbmath.org/?q=an:0499.60060}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 592--600
\crossref{https://doi.org/10.1137/1127065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2386
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. I. Belopolskaya, E. I. Nemchenko, “Probabilistic representations and numerical algorithms to construct classical and viscosity solutions of the Cauchy problem for systems of quasilinear parabolic equations”, J. Math. Sci. (N. Y.), 225:5 (2017), 733–750  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:134
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020